Convergent numerical schemes for the compressible hyperelastic rod wave equation
2012 (English)In: Numerische Mathematik, ISSN 0029-599X, E-ISSN 0945-3245, Vol. 122, 1-59 p.Article in journal (Refereed) Published
We propose a fully discretised numerical scheme for the hyperelastic rod wave equation on the line. The convergence of the method is established. Moreover, the scheme can handle the blow-up of the derivative which naturally occurs for this equation. By using a time splitting integrator which preserves the invariants of the problem, we can also show that the scheme preserves the positivity of the energy density.
Place, publisher, year, edition, pages
2012. Vol. 122, 1-59 p.
IdentifiersURN: urn:nbn:se:umu:diva-59178DOI: 10.1007/s00211-012-0452-1OAI: oai:DiVA.org:umu-59178DiVA: diva2:551382